# SDR CALA2023090802745

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 68,799 hours, 24,073 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02097772
- Condition: Inoperative
- Location: Sta 210
- Part time: 56,516 hours, 23,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LOST ALL MCP  FUNCTIONALITY. REMOVED AND REPLACED DFCS MODE CONTROL PANEL INSTALLATION. REF AMM TASK 22-11-34-400-801. PERFORMED LAND VERIFY BIT. SYSTEM TEST NORMAL. REF AMM AMM 22-11-00-201). PARTS USED: 29-2211-9-0017,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1502424  SN OFF 7772 PANEL, CONTROL,  OFF 29-2211-9-0017 7772 ON 29-2211-9-0017 0990.
